# SDR YYFA20141106002

- Difficulty date: November 6, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N125MN
- Make and model: Doug MD 83
- Aircraft serial: 53125
- Aircraft time: 45,261 hours, 40,980 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S HAND MIC IS INTERMITTENT.
